Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 27, 2011, 6:46 AM CDT for Shannon County, Missouri. It took effect at Apr 27, 2011, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 6:46 AM CDT (11:46 UTC)
- In effect from
- Apr 27, 2011, 7:00 PM CDT
- Expired
- Apr 28, 2011, 9:49 AM CDT
- In force
- 15 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Shannon County, MO
The radar
The Springfield radar (KSGF), 177 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 11.58 ft at Apr 27, 2011, 4:00 PM CDT.
- Action stage
- 6.4 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
072 WGUS43 KSGF 271146 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 AM CDT WED APR 27 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN MISSOURI... JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY .ADDITIONAL RUNOFF FROM RAINFALL THAT FELL OVERNIGHT IS EXPECTED TO CAUSE ANOTHER RISE IN RIVER LEVELS TO ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC203-272346- /O.NEW.KSGF.FL.W.0027.110427T1205Z-110428T1200Z/ /ALYM7.1.ER.110427T1205Z.110427T1800Z.110428T0600Z.NO/ 646 AM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE JACKS FORK AT ALLEY SPRING. * AT 6:30 AM WEDNESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 10.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT. * IMPACT...AT 9.0 FEET...FLOOD STAGE. WATER IMPACTS ALLEY SPRING CAMPGROUND. $$ MOC203-272345- /O.NEW.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/ /EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/ 646 AM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE JACKS FORK RIVER AT EMINENCE. * AT 6:30 AM WEDNESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE BEGINS TO FLOOD. $$
4 follow-up statements
924 WGUS83 KSGF 271415 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 915 AM CDT WED APR 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI AND KANSAS... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY GASCONADE RIVER AT HAZELGREEN 1N AFFECTING LACLEDE COUNTY GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY SPRING RIVER ABOVE BAXTER SPRINGS AFFECTING CHEROKEE COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY JAMES RIVER AT GALENA AFFECTING STONE COUNTY .HEAVY RAINFALL OVER THE PAST WEEK HAS CAUSED MANY RIVERS TO RISE ABOVE FLOOD STAGE ACROSS THE REGION. ADDITIONAL HEAVY RAINS EXPECTED TODAY COULD LEAD TO ADDITIONAL RISES LATER THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-280515- /O.EXT.KSGF.FL.W.0013.000000T0000Z-110501T0600Z/ /TBNM7.2.ER.110423T1640Z.110426T1400Z.110430T0600Z.UU/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...FLOOD WATERS AFFECT THE HIGHER TA 250 TRAINING AREA...PONTOON TRAINING AREA AND HAPPY HOLLOW PARK. $$ MOC105-280515- /O.EXT.KSGF.FL.W.0015.000000T0000Z-110429T0057Z/ /HZLM7.2.ER.110425T2137Z.110427T0030Z.110428T0057Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT HAZELGREEN 1N. * AT 8:30 AM WEDNESDAY THE STAGE WAS 26.8 FEET. * FLOOD STAGE IS 21.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW 26 FEET THIS AFTERNOON AND BELOW FLOOD STAGE LATE THIS EVENING. * IMPACT...AT 26.0 FEET...FLOODING IMPACTS THE OLD STATE HIGHWAY 66 BRIDGE. $$ MOC161-280515- /O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0544Z/ /JRMM7.2.ER.110425T0651Z.110428T1800Z.110430T0544Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT JEROME. * AT 7:45 AM WEDNESDAY THE STAGE WAS 25.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD MAIN LINE NEAR JEROME...AND SOME RESIDENCES ALONG THE RIVER. $$ MOC203-280515- /O.CON.KSGF.FL.W.0027.000000T0000Z-110428T1200Z/ /ALYM7.1.ER.110427T1303Z.110427T1800Z.110428T0600Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK AT ALLEY SPRING. * AT 8:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND AND ISOLATES THE 200 AREA CAMPSITES. $$ MOC203-280515- /O.CON.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/ /EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK RIVER AT EMINENCE. * AT 8:31 AM WEDNESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE DURING THE EVENING BEFORE FALLING DURING THE EARLY MORNING HOURS ON THURSDAY. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS AT LOW LYING LOCATIONS NEAR THE GAGE SITE. $$ MOC209-280514- /O.CON.KSGF.FL.W.0019.000000T0000Z-110428T2328Z/ /GLNM7.2.ER.110423T2206Z.110426T1002Z.110427T2328Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT GALENA. * AT 8:46 AM WEDNESDAY THE STAGE WAS 19.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS EVENING. HOWEVER ADDITIONAL HEAVY RAINFALL THIS AFTERNOON MAY CAUSE RIVER LEVELS TO RISE ONCE AGAIN. * IMPACT...AT 19.0 FEET...FLOOD WATERS AFFECT CANOE RENTAL AND PARK FACILITIES NEAR THE RIVER. $$ KSC021-280514- /O.EXT.KSGF.FL.W.0024.000000T0000Z-110429T0736Z/ /BXTK1.1.ER.110425T1811Z.110426T1915Z.110428T0736Z.UU/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER ABOVE BAXTER SPRINGS. * AT 8:30 AM WEDNESDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 16.0 FEET...THE SOUTH END OF KIWANIS PARK FLOODS. WATER CROSSES MICKEY MANTLE BLVD IN THE PARK. WATER LEVEL RISES TO THE FLAG POLE ON THE NORTH SIDE OF THE PARK. $$ MOC097-280514- /O.EXT.KSGF.FL.W.0022.000000T0000Z-110428T2224Z/ /CHTM7.2.ER.110425T2020Z.110426T1245Z.110427T2224Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * AT 7:45 AM WEDNESDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...FLOOD WATERS IMPACT HIGHWAY 37 EST OF CARTHAGE BETWEEN AVILLA AND REEDS. $$ MOC097-280514- /O.EXT.KSGF.FL.W.0023.000000T0000Z-110428T1743Z/ /WCOM7.1.ER.110426T1725Z.110427T0400Z.110427T1743Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * AT 8:30 AM WEDNESDAY THE STAGE WAS 20.6 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...LOW LYING AREAS ALONG MAPLE ROAD $$ MOC119-271445- /O.CAN.KSGF.FL.W.0018.000000T0000Z-110428T0444Z/ /TIFM7.3.ER.110425T0523Z.110425T2130Z.110427T0540Z.NO/ 915 AM CDT WED APR 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE ELK RIVER NEAR TIFF CITY. * AT 8:30 AM WEDNESDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 12:40 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.5 FEET BY TOMORROW MORNING...BUT MAY SEE ADDITIONAL RISES DUE TO RAINFALL EXPECTED THIS AFTERNOON AND EVENING. $$ TERRY
104 WGUS83 KSGF 272051 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 PM CDT WED APR 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI AND SOUTHEAST KANSAS... JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY JAMES RIVER AT GALENA AFFECTING STONE COUNTY GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY SPRING RIVER ABOVE BAXTER SPRINGS AFFECTING CHEROKEE COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY GASCONADE RIVER AT HAZELGREEN 1N AFFECTING LACLEDE COUNTY .HEAVY RAINFALL RECEIVED OVER THE PAST SEVERAL DAYS LED TO RISES ALONG THE RIVERS LISTED ABOVE. MORE DETAILS FOR EACH SITE ARE INCLUDED BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-281151- /O.CON.KSGF.FL.W.0013.000000T0000Z-110501T0600Z/ /TBNM7.2.ER.110423T1640Z.110426T1400Z.110430T0600Z.UU/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...FLOOD WATERS AFFECT THE HIGHER TA 250 TRAINING AREA...THE PONTOON TRAINING AREA AND HAPPY HOLLOW PICNIC AREA. $$ MOC161-281151- /O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T1108Z/ /JRMM7.2.ER.110425T0651Z.110428T1200Z.110430T1108Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT JEROME. * AT 2:45 PM WEDNESDAY THE STAGE WAS 26.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD MAIN LINE NEAR JEROME...AND SOME RESIDENCES ALONG THE RIVER. $$ MOC105-281151- /O.CON.KSGF.FL.W.0015.000000T0000Z-110429T0057Z/ /HZLM7.2.ER.110425T2137Z.110427T0030Z.110428T0057Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT HAZELGREEN 1N. * AT 2:30 PM WEDNESDAY THE STAGE WAS 23.3 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE BY LATE THIS EVENING. * IMPACT...AT 26.0 FEET...FLOODING OCCURS AT THE OLD STATE HIGHWAY 66 BRIDGE. $$ MOC203-280600- /O.EXT.KSGF.FL.W.0027.000000T0000Z-110428T0600Z/ /ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T0000Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK AT ALLEY SPRING. * AT 3:30 PM WEDNESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OCCURS AT THE ALLEY SPRING CAMP SITE. $$ MOC203-281150- /O.CON.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/ /EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK RIVER AT EMINENCE. * AT 3:30 PM WEDNESDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...FLOODING OCCURS NEAR THE GAGE SITE. $$ MOC209-281150- /O.EXT.KSGF.FL.W.0019.000000T0000Z-110428T2316Z/ /GLNM7.2.ER.110423T2206Z.110426T1002Z.110427T2316Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT GALENA. * AT 3:31 PM WEDNESDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 17.5 FEET...FLOOD WATERS AFFECT LOW LYING AREAS ALONG THE RIVER. $$ KSC021-281150- /O.EXT.KSGF.FL.W.0024.000000T0000Z-110429T0530Z/ /BXTK1.1.ER.110425T1811Z.110426T1915Z.110428T0530Z.UU/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER ABOVE BAXTER SPRINGS. * AT 2:30 PM WEDNESDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 16.0 FEET...THE SOUTH END OF KIWANIS PARK FLOODS. WATER CROSSES MICKEY MANTLE BLVD IN THE PARK. WATER LEVEL RISES TO THE FLAG POLE ON THE NORTH SIDE OF THE PARK. $$ MOC097-281150- /O.EXT.KSGF.FL.W.0023.000000T0000Z-110428T2055Z/ /WCOM7.1.ER.110426T1725Z.110427T0400Z.110427T2055Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * AT 3:30 PM WEDNESDAY THE STAGE WAS 19.3 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 19.0 FEET...ROADS ON THE EAST SIDE OF THE BRIDGE, AT THE GAGE SITE ARE FLOODED. FLOOD WATERS BEGIN TO IMPACT LOW AREAS NEAR GALESBURG, UPSTREAM FROM THE FORECAST POINT AT WACO. IN ADDITION, BLACKBERRY CREEK FLOODS DUE TO BACKWATER EFFECTS OF THE SPRING RIVER. $$ MOC097-272121- /O.CAN.KSGF.FL.W.0022.000000T0000Z-110428T2224Z/ /CHTM7.2.ER.110425T2020Z.110426T1245Z.110427T1924Z.NO/ 351 PM CDT WED APR 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER AT CARTHAGE. * AT 2:45 PM WEDNESDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 2:24 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.4 FEET BY TOMORROW MORNING. $$ TERRY
319 WGUS83 KSGF 280120 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 820 PM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY .HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CONTINUED TO ALLOW RIVER LEVELS TO REMAIN AT OR WELL ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC161-281620- /O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0941Z/ /JRMM7.2.ER.110425T0651Z.110428T0600Z.110430T0941Z.NO/ 820 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT JEROME. * AT 7:45 PM WEDNESDAY THE STAGE WAS 26.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD MAIN LINE NEAR JEROME. $$ MOC203-281619- /O.EXT.KSGF.FL.W.0027.000000T0000Z-110428T2217Z/ /ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T1617Z.NO/ 820 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK AT ALLEY SPRING. * AT 7:30 PM WEDNESDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 10.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND AND ISOLATES THE 200 AREA CAMPSITES. $$ MOC203-281619- /O.EXT.KSGF.FL.W.0028.000000T0000Z-110429T1200Z/ /EMCM7.1.ER.110428T1200Z.110428T1200Z.110428T1200Z.NO/ 820 PM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK RIVER AT EMINENCE. * AT 7:30 PM WEDNESDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE BEGINS TO FLOOD. $$ KURTZ
458 WGUS83 KSGF 281449 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 949 AM CDT THU APR 28 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI... JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY JAMES RIVER AT GALENA AFFECTING STONE COUNTY GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC161-290549- /O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0150Z/ /JRMM7.2.ER.110425T0651Z.110428T0015Z.110430T0150Z.NO/ 949 AM CDT THU APR 28 2011 THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT JEROME. * AT 8:45 AM THURSDAY THE STAGE WAS 25.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 25.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS INUNDATE THE LOWER BACKYARD AREA OF RESIDENCES NEAR THE GAGE SITE. $$ MOC169-290549- /O.EXT.KSGF.FL.W.0013.000000T0000Z-110502T1800Z/ /TBNM7.2.ER.110423T1640Z.110426T1400Z.110501T1800Z.UU/ 949 AM CDT THU APR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. * IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS NEAR THE GAGE SITE. $$ MOC209-290548- /O.EXT.KSGF.FL.W.0019.000000T0000Z-110429T2000Z/ /GLNM7.2.ER.110423T2206Z.110426T1002Z.110428T2000Z.NO/ 949 AM CDT THU APR 28 2011 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT GALENA. * AT 9:31 AM THURSDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 15.0 FEET...FLOOD WATERS IMPACT SHOAL CANOE RENTAL AND MOTEL, ONE MILE SOUTH OF THE GAGE SITE. IN ADDITION, RAILEY CREEK AT THE RENTAL AND MOTEL AREA BEGINS TO BACKWATER ALONG JAMES RIVER. $$ MOC203-281519- /O.CAN.KSGF.FL.W.0027.000000T0000Z-110428T2217Z/ /ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T1148Z.NO/ 949 AM CDT THU APR 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE JACKS FORK AT ALLEY SPRING. * AT 9:30 AM THURSDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 6:48 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.7 FEET BY TOMORROW MORNING. * IMPACT...AT 9.0 FEET...FLOOD STAGE. WATER IMPACTS ALLEY SPRING CAMPGROUND. $$ MOC203-281519- /O.CAN.KSGF.FL.W.0028.000000T0000Z-110429T1200Z/ /EMCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 949 AM CDT THU APR 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE JACKS FORK RIVER AT EMINENCE. * AT 9:30 AM THURSDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.6 FEET. THE RIVER WILL FALL TO 8.2 FEET BY . * IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE BEGINS TO FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 3:34 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 27, 3:34 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT WED APR 27 2011
.DISCUSSION...
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ADDITIONAL RAIN
CHANCES TODAY...THEN DRY AND WARMER CONDITIONS THURSDAY AND
FRIDAY. ATTENTION TURNS BACK TO MORE RAIN THIS WEEKEND WITH THE
POTENTIAL FOR ADDITIONAL FLOODING.
CURRENTLY...UPPER LEVEL TROUGH IS PUSHING ACROSS THE SOUTHERN
PLAINS EARLY THIS MORNING. SHOWERS WITH EMBEDDED ISOLATED THUNDER
HAVE DEVELOPED ACROSS SOUTHERN KANSAS INTO CENTRAL OKLAHOMA AHEAD
OF THIS SYSTEM. THIS ACTIVITY WILL PUSH EAST AND THROUGH THE AREA
TODAY. INSTABILITY WILL BE LIMITED ACROSS THE AREA...SO ONLY EXPECT
A FEW EMBEDDED RUMBLES OF THUNDER TODAY. ENOUGH ELEVATED INSTABILITY
MAY SPREAD NORTH INTO SOUTH CENTRAL MISSOURI FOR SOME SMALL HAIL
TO BE POSSIBLE THIS MORNING...BUT NO SEVERE WEATHER IS EXPECTED.
THE RAIN SHOULD TAPPER OFF FROM WEST TO EAST THIS AFTERNOON WITH
ALL THE PRECIPITATION PUSHING EAST OF THE AREA BY THIS EVENING. DO
NOT EXPECT OVERLY HEAVY RAIN TODAY WITH AN ADDITIONAL ONE QUARTER OF
AN INCH TO THREE QUARTERS OF AN INCH WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR SOUTH OF THE INTERSTATE
44 CORRIDOR. THIS ADDITIONAL RAINFALL MAY ADD TO THE ONGOING
FLOODING...AND CAUSE ADDITIONAL RISES. SO...WILL CONTINUE THE
FLASH FLOOD WATCH THROUGH THIS AFTERNOON.
AFTER TODAY A MUCH NEEDED BREAK FROM THE RAIN WILL OCCUR FROM
TONIGHT INTO SATURDAY MORNING AS UPPER LEVEL RIDGING BUILDS OVER
THE CENTRAL U.S. A WARMER AIRMASS WILL ALSO SPREAD BACK INTO THE
AREA ON GUSTY SOUTHERLY WINDS THURSDAY AND FRIDAY...WITH HIGHS
EXPECTED TO WARM WELL INTO THE 70S ON FRIDAY.
THIS WEEKEND ANOTHER STORM SYSTEM WILL PUSH ACROSS THE REGION
WITH ANOTHER ROUND OF RAIN. AN UPPER LEVEL TROUGH WILL SLOWLY
PUSH EAST ACROSS THE PLAINS SATURDAY AFTERNOON INTO MONDAY. A COLD
FRONT WILL PUSH EAST INTO THE AREA SATURDAY AFTERNOON/EVENING AND
THEN STALL ACROSS THE AREA AS THE UPPER LEVEL TROUGH LAGS BEHIND.
THIS SYSTEM WILL BE POSITIVELY TITLED AND WITH THE TROUGH
REMAINING WELL TO THE WEST ON SATURDAY...THE SEVERE STORM
POTENTIAL WILL BE LIMITED. HOWEVER...THERE MAY BE ENOUGH
INSTABILITY FOR SOME STRONG TO SEVERE STORMS WITH LARGE HAIL THE
PRIMARY RISK SATURDAY AFTERNOON AND EVENING.
FLOODING WILL AGAIN BE A CONCERN THIS WEEKEND AS A FRONT STALLS
ACROSS THE REGION AND A SERIES OF UPPER LEVEL DISTURBANCES INTERACT
WITH THE FRONT. THE GROUND WILL REMAIN SATURATED THIS WEEKEND FROM
RECENT HEAVY RAIN WHICH WILL ADD TO THE FLOODING POTENTIAL. ITS
STILL A LITTLE EARLY TO PIN POINT THE EXACT LOCATION OF HEAVY
RAINFALL...BUT CONFIDENCE IS INCREASING THAT ANOTHER ROUND OF
HEAVY RAINFALL IS GOING TO DEVELOP OVER OR NEAR THE AREA FROM
SATURDAY NIGHT INTO MONDAY MORNING.
WISE
&&
.AVIATION...
FOR THE 06Z KSGF...KJLN AND KBBG TAF...A LOW LEVEL STRATUS DECK
HAS DEVELOPED OVER THE KBBG TAF SITE THIS EVENING...AND WILL
REMAIN OVER THE AREA INTO WEDNESDAY AFTERNOON WITH LOW END MVFR TO
IFR CEILINGS EXPECTED.
AN UPPER LEVEL SHORTWAVE IS CURRENTLY PUSHING ACROSS OKLAHOMA LATE
THIS EVENING. THIS FEATURE WILL CONTINUE TO PUSH EAST TONIGHT INTO
WEDNESDAY AND WILL BRING CHANCES FOR SHOWERS AND ISOLATED
THUNDERSTORMS TO THE AREA. THE BETTER CHANCES WILL OCCUR AT THE
KSGF AND KBBG TAF SITES. MVFR TO POSSIBLY IFR CEILINGS WILL ALSO
SPREAD OVER THE TAFS SITES LATE TONIGHT INTO EARLY WEDNESDAY
AFTERNOON. CEILINGS ARE THEN EXPECTED TO IMPROVE TO VFR BY
WEDNESDAY EVENING.
GUSTY NORTHERLY WINDS CAN ALSO BE EXPECTED DURING THE LATE MORNING
AND AFTERNOON HOURS AS SURFACE LOW PRESSURE TRACKS TO THE SOUTH OF
THE AREA.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ070-071-079>083-
088>098-101>106.
KS...NONE.
&&Hazardous weather outlook, Apr 27, 4:41 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 441 AM CDT WED APR 27 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 441 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... FLOODING WILL CONTINUE THROUGH TONIGHT ON AREA STREAMS...RIVERS AND FLOOD PRONE AREAS IN RESPONSE TO RECENT HEAVY RAINFALL. ANOTHER ROUND OF RAIN IS EXPECTED TODAY AS AN UPPER LEVEL WAVE MOVES THROUGH THE REGION. EMBEDDED ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN MISSOURI. NO SEVERE WEATHER IS EXPECTED BUT SMALL HAIL MAY BE POSSIBLE WITH THE STRONGER STORMS ACROSS FAR SOUTH CENTRAL MISSOURI THIS MORNING. THIS SYSTEM WILL BRING AN ADDITIONAL ONE QUARTER TO THREE QUARTERS OF AN INCH OF RAINFALL...WITH THE HEAVIEST RAIN EXPECTED SOUTH OF THE INTERSTATE 44 CORRIDOR. THIS ADDITIONAL RAINFALL WILL ADD TO THE ONGOING SIGNIFICANT FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RESIDUAL FLOODING OF CREEKS...STREAMS AND SEVERAL MAIN STEM RIVERS WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE WEEK. NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON FRIDAY AND SATURDAY ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND...WHICH COULD AGAIN BRING THE POTENTIAL FOR FLOODING ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 26, 9:27 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 33 min |
| Apr 27, 12:00 AM CDT | Areal Flood Warning | SGF | Barry, Stone, Taney | 3 days |
| Apr 27, 6:46 AM CDT | River Flood Warning | SGF | Shannon | 27 hr |
| Apr 27, 12:12 PM CDT | Special Weather Statement | SGF | Howell, Oregon | 48 min |
| Apr 27, 12:26 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.